CSpace
The de Rham-Hodge semigroup on the path space: existence and L-2-contractivity
Li, XD
1999
Source PublicationCOMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE
ISSN0764-4442
Volume328Issue:2Pages:161-166
AbstractWe construct the de Rhana-Hodge semigroup on exact 1-forms on the path space of a Riemannian manifold and prove that it is L-2-contractive. (C) Academie des Sciences/Elsevier, Paris.
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000078478000013
PublisherEDITIONS SCIENTIFIQUES MEDICALES ELSEVIER
Citation statistics
Cited Times:1[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/14367
Collection中国科学院数学与系统科学研究院
Affiliation1.Acad Sinica, Inst Appl Math, Beijing 100080, Peoples R China
2.Univ Paris 06, Inst Math, F-75252 Paris 05, France
Recommended Citation
GB/T 7714
Li, XD. The de Rham-Hodge semigroup on the path space: existence and L-2-contractivity[J]. COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE,1999,328(2):161-166.
APA Li, XD.(1999).The de Rham-Hodge semigroup on the path space: existence and L-2-contractivity.COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE,328(2),161-166.
MLA Li, XD."The de Rham-Hodge semigroup on the path space: existence and L-2-contractivity".COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE 328.2(1999):161-166.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Li, XD]'s Articles
Baidu academic
Similar articles in Baidu academic
[Li, XD]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Li, XD]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.